# SDR RRXA98169

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 56143725
- Condition: Chafed
- Location: Ws 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT WING CANOE FITTING CHAFED AT STA 97.9.  FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04453.
